null Skip to main content
+919912111778

Free Shipping On all orders

support@vitaminskart.com
Zoom the image with the mouse

Bayer

Bayer Extra Strength Aspirin 500 Mg, Pain Reliever And Fever Reducer, Powerful Pain Relief Of Headache, Muscle Pain, Minor Arthritis Pain, Back Ache, Toothache, And Menstrual Pain, 100 Coated Tablets

OKAY
Product Code: B00BV47LWE
UPC: 8.3293E+12
Package Quantity: 3.36 Ounces
Country Of Origin: USA
₹4,194.00
₹3,394.00
(You save ₹800.00 )

Availability: Estimated time of delivery is 12-15 days

  • Verified by Visa
  • Mastercard SecureCode

Bayer Extra Strength Aspirin 500 Mg, Pain Reliever And Fever Reducer, Powerful Pain Relief Of Headache, Muscle Pain, Minor Arthritis Pain, Back Ache, Toothache, And Menstrual Pain, 100 Coated Tablets

₹4,194.00
₹3,394.00
(You save ₹800.00 )
 
500 Mg Per Tablet: This Pain Medicine For Adults And Children Over 12 Contains 500Mg Aspirin As The Active Ingredient Per Tablet, And Helps Relieve Tough Pain Powerful Pain Reliever And Fever Reducer: Get Fast, Safe, Proven Pain Relief Directly To The Site Of Tough Pain When Taken As Directed Multi-Symptom Pain Reliever: Bayer Extra Strength Aspirin Provides Proven Relief Of Headache, Backache, Muscle Pain, Toothache, Menstrual Pain, As Well As Minor Arthritis Pain Relief, And Reduces Fever Free From: Each Pain Medicine Tablet Is Free Of Caffeine And Sodium And Is Coated To Make It Easier For Swallowing 125 Years Of Relief: Bayer Aspirin Has Been A Leading Aspirin Brand In Pain Relief For 125 Years, Bayer Aspirin Has Been A Leading Aspirin Brand In Pain Relief. Bayer Extra Strength Aspirin Is A Powerful Pain Reliever And Fever Reducer That Contains 500Mg Of Active Ingredient Aspirin (Nsaid). These Extra Strength Pain Relief Pills Provide Fast, Safe, Proven Pain Relief Directly To The Site Of Tough Pain When Taken As Directed. This Pain Medicine For Adults And Children Over 12 Provides Multi-Symptom Relief Of Headache, Backache, Muscle Pain, Toothache, And Menstrual Pain, Plus Minor Arthritis Pain Relief And Fever Reducer. Each 500Mg Aspirin Tablet Is Coated For Ease Of Swallowing And Is Free Of Caffeine And Sodium. Adults And Children Over 12 Take 1 Or 2 Caplets Every 4 To 6 Hours, Not Exceeding 8 Caplets In A 24-Hour Period. Use As Directed. *Nonsteroidal Anti-Inflammatory Drug
 

Customer Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Free Shipping on All Orders

Free Shipping on All Orders

No extra cost, no hassle!
24/7 Support

24/7 Support

We're always here to help
100% Genuine

100% Genuine

Authentic products, guaranteed
Secure Checkout

Secure Checkout

Safe and easy payments